# SDR MALA030273

- Difficulty date: May 17, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX 02 MASK IS MISSING.  MAINTENANCE INSTALLED PAX O2 MASK.A/C OK FOR SERV.P/N 801808-02
